# SDR DALA1103499857

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL, STA 37, BRACE ASSY ON FWD BULKHEAD HAS A CRACKED U-CHANNEL AT RBL 5.  R & R U-CHANNEL RT PN 9911500-188 IAW DWG PN 9911500.  REQUIRED INSP COMPLETED.
